# SDR 97ZZZX1014

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107Z
- Make and model: Beech B200C
- Aircraft serial: BL124
- Engine: Pwa PT6A42
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Rod
- Condition: Hung Up
- Location: Lt Eng Fcu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE CRUISE POWER REMAINED STEADY AFTER PILOT PULLED BACK POWER LEVER TO BEGIN DESCENT.  ENGINE REACHED HIGH TORQUE LIMIT AND HAD TO BE SHUT DOWN IN-FLIGHT.  MAINTENANCE INSPECTED ENGINE AND FOUND THE COTTER PIN ON THE CASTELLATED NUT RETAINING THE FCU CONTROL ROD TO THE FUEL CONTROL ACTUATING LEVER ON THE CAM BOX HAD CAUGHT AND HUNG UP IN THE ENGINE COWLING.  INSTALLED NEW COTTER PIN AND CORRECTLY SET SAME SO IT COULD NOT SNAG COWLING.
